`a`
Mathematical Biosciences and Engineering (MBE)
 

The effect of time delay in plant--pathogen interactions with host demography
Pages: 473 - 490, Issue 3, June 2015

doi:10.3934/mbe.2015.12.473      Abstract        References        Full text (607.8K)           Related Articles

Bruno Buonomo - Department of Mathematics and Applications, University of Naples Federico II, via Cintia, I-80126 Naples, Italy (email)
Marianna Cerasuolo - Department of Mathematics, University of Portsmouth, Portsmouth, PO1 3HF, United Kingdom (email)

1 R. M. Anderson and R. M. May, Population biology of infectious diseases: Part I, Nature, 280 (1979), 361-367.
2 R. M. Anderson and R. M. May, Infectious Diseases of Humans: Dynamics and Control, Oxford University Press, Oxford and New York, 1991.
3 E. Beretta and D. Breda, An SEIR epidemic model with constant latency time and infectious period, Math. Biosci. Eng., 8 (2011), 931-952.       
4 E. Beretta and Y. Kuang, Geometric stability switch criteria in delay differential systems with delay dependent parameters, SIAM J. Math. Anal., 33 (2002), 1144-1165.       
5 E. Beretta and Y. Takeuchi, Global stability of an SIR epidemic model with time delays, J. Math. Biol., 33 (1995), 250-260.       
6 G. Birkhoff and G. Rota, Ordinary Differential Equations, John Wiley and Sons, Boston, 1982.
7 B. Buonomo and M. Cerasuolo, Stability and bifurcation in plant-pathogens interactions, Appl. Math. Comput., 232 (2014), 858-871.       
8 V. Capasso, Mathematical Structures of Epidemic Systems, Springer, Berlin, 1993.       
9 C. Castillo-Chavez and B. Song, Dynamical models of tuberculosis and their applications, Math. Biosci. Engin., 1 (2004), 361-404.       
10 N. J. Cunniffe and C. A. Gilligan, nvasion, persistence and control in epidemic models for plant pathogens: The effect of host demography, J. Royal Soc. Interface, 7 (2010), 439-451.
11 N. J. Cunniffe and C. A. Gilligan, A theoretical framework for biological control of soil-borne plant pathogens: Identifying effective strategies, J. Theor. Biol., 278 (2011), 32-43.       
12 N. J. Cunniffe, R. O. J. H. Stutt, F. van den Bosch and C. A. Gilligan, Time-dependent infectivity and flexible latent and infectious periods in compartmental models of plant disease, Phytopathology, 102 (2012), 365-380.
13 J. Dushoff, W. Huang and C. Castillo-Chavez, Backward bifurcations and catastrophe in simple models of fatal diseases, J. Math. Biol., 36 (1998), 227-248.       
14 C. A. Gilligan, An epidemiological framework for disease management, Adv. Bot. Res., 38 (2002), 1-64.
15 C. A. Gilligan, Sustainable agriculture and plant diseases: An epidemiological perspective, Philos. T. Roy. Soc. B, 363 (2008), 741-759.
16 C. A. Gilligan and F. van den Bosch, Epidemiological models for invasion and persistence of pathogens, Annu. Rev. Phytopathol., 46 (2008), 385-418.
17 S. Gubbins, C. A. Gilligan and A. Kleczkowski. Population dynamics of plant-parasite interactions: thresholds for invasion. Theor. Pop. Biol., 57 (2000), 219-233.
18 J. Guckenheimer and P. Holmes, Nonlinear Oscillations, Dynamical Systems and Bifurcations of Vector Fields, Springer-Verlag, Berlin, 1983.       
19 J. Hale and P. Waltman, Persistence in infinite-dimensional systems, SIAM J. Math. Anal., 20 (1989), 388-395.       
20 G. Huang and Y. Takeuchi, Global analysis on delay epidemiological dynamic models with nonlinear incidence, J. Math. Biol., 63 (2011), 125-139.       
21 M. J. Jeger, Asymptotic behaviour and threshold criteria in model plant disease epidemics, Plant Pathol., 35 (1986), 355-361.
22 M. J. Jeger, J. Holt, F. Van Den Bosch and L. V. Madden, Epidemiology of insect-transmitted plant viruses: Modelling disease dynamics and control interventions, Physiol. Entomol., 29 (2004), 291-304.
23 M. J. Jeger, P. Jeffries, Y. Elad and X-M Xu, A generic theoretical model for biological control of foliar plant diseases, J. Theor. Biol., 256 (2009), 201-214.
24 M. J. Jeger and F. van den Bosch, Threshold criteria for model plant disease epidemics. I. asymptotic results, Phytopathology, 84 (1994), 24-27.
25 M. J. Jeger, F. van den Bosch and L. V. Madden, Modelling virus-and host-limitation in vectored plant disease epidemics, Virus Res., 159 (2011), 215-222.
26 M. J. Jeger, F. Van Den Bosch, L. V. Madden and J. Holt, A model for analysing plant-virus transmission characteristics and epidemic development, Math. Med. Biol., 15 (1998), 1-18.
27 Z. Jin and Z. Ma, The stability of an SIR epidemic model with time delays, Math. Biosci. Eng., 3 (2006), 101-109.       
28 Y. Kuang, Delay Differential Equations: With Applications in Population Dynamics, Academic Press, 1993.       
29 M. Y. Li, J. R. Graef, L. Wang and J. Karsai, Global dynamics of a SEIR model with varying total population size, Math. Biosci., 160 (1999), 191-213.       
30 W. M. Liu, Criterion of Hopf bifurcations without using eigenvalues, J. Math. Anal. Appl., 182 (1994), 250-256.       
31 W. Ma, M. Song and Y. Takeuchi, Global stability of an SIR epidemic model with time delay, Appl. Math. Lett., 17 (2004), 1141-1145.       
32 W. Ma, Y. Takeuchi, T. Hara and E. Beretta, Permanence of an SIR epidemic model with distributed time delays, Tohoku Math. J., 54 (2002), 581-591.       
33 L. V. Madden, Botanical epidemiology: Some key advances and its continuing role in disease management, Eur. J. Plant Path., 115 (2006), 3-23.
34 L. V. Madden, G. Hughes and F. Van den Bosch, The Study of Plant Disease Epidemics, American Phytopathological Society, St Paul, MN, 2007.
35 R. M. May and R. M. Anderson, Population biology of infectious diseases: Part II, Nature, 280 (1979), 455-461.
36 C. C. McCluskey, Complete global stability for an SIR epidemic model with delay-distributed or discrete, Nonlinear Anal. RWA, 11 (2010), 55-59.       
37 M. T. McGrath, N. Shishkoff, C. Bornt and D. D. Moyer, First occurrence of powdery mildew caused by Leveillula taurica on pepper in New York, Plant Disease, 85 (2001), 1122-1122.
38 H. L. Smith, L. Wang and M. Y. Li, Global dynamics of an SEIR epidemic model with vertical transmission, SIAM J. Appl. Math., 62 (2001), 58-69.       
39 R. N. Strange, Introduction to Plant Pathology, John Wiley & Sons, 2006.
40 Y. Takeuchi, W. Ma and E. Beretta, Global asymptotic properties of a delay SIR epidemic model with finite incubation times, Nonlinear Anal., 42 (2000), 931-947.       
41 J. M. Tchuenche and C. Chiyaka, Global dynamics of a time delayed SIR model with varying population size, Dynamical Systems, 27 (2012), 145-160.       
42 J. M. Tchuenche, A. Nwagwo and R. Levins, Global behaviour of an SIR epidemic model with time delay, Math. Methods Appl. Sci., 30 (2007), 733-749.       
43 F. Van Den Bosch, G. Akudibilah, S. Seal and M. Jeger, Host resistance and the evolutionary response of plant viruses, J. Appl. Ecol., 43 (2006), 506-516.
44 F. Van den Bosch, M. J. Jeger and C. A. Gilligan, Disease control and its selection for damaging plant virus strains in vegetatively propagated staple food crops; a theoretical assessment, Proc. Royal Soc. Lond. B Biol., 274 (2007), 11-18.
45 F. Van den Bosch, N. McRoberts, F. van den Bergh and L. V. Madden, The basic reproduction number of plant pathogens: Matrix approaches to complex dynamics, Phytopathology, 98 (2008), 239-249
46 P. Van den Driessche and J. Watmough, Reproduction numbers and sub-threshold endemic equilibria for compartmental models of disease transmission, Math. Biosci., 180 (2002), 29-48.       
47 J. E. Van der Plank, Plant Diseases: Epidemics and Control, Academic Press, 1963.
48 R. Xu and Y. Du, A delayed SIR epidemic model with saturation incidence and a constant infectious period, J. Appl. Math. Comput., 35 (2011), 229-250.       
49 R. Xu and Z. Ma, Global stability of a delayed SEIRS epidemic model with saturation incidence rate, Nonlinear Dynam., 61 (2010), 229-239.       
50 J. C. Zadoks, Systems analysis and the dynamics of epidemics, Phytopathology, 61 (1971), 600-610.
51 H. Zhang, L. Chen and J. J. Nieto, A delayed epidemic model with stage-structure and pulses for pest management strategy, Nonlinear Anal. RWA, 9 (2008), 1714-1726.       
52 J. Z. Zhang, Z. Jin, Q. X. Liu and Z. Y. Zhang, Analysis of a delayed SIR model with nonlinear incidence rate, Discrete Dyn. Nat. Soc., 2008 (2008), 16pp.       

Go to top